# SDR VNAA202005069994

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB PAX DOOR MOTOR ATTACH ANGLE LOWER CRACKED.  LOCATED AND DRILLED NEW LOWER ATTACH ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 DATED 08/15/19. INSTALLED NEW SERVICEABLE LOWER ATTACH ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01.
